# SDR HALA0700562

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 22,456 hours, 4,352 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT AND APPROACH RIGHT ENGINE N1 AND N2 AND FUEL FLOW WERE HIGHER THAN LEFT ENGINE, (10 PERCENT OR MORE) EPR'S MATCHED.  T/S PER FIM 73-21-00 AND PERFORMED PIMU CHECK IAW FIM 71-00-00.  NO PROBLEMS FOUND DURING RAN ENG.  ALL PARAMETERS NORMAL.  OK FOR CONT SERVICE.
